MAUDE Adverse Event Report: TORNIER INC TORNIER HRS ASSEMBLY SCREW 20MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

TORNIER INC TORNIER HRS ASSEMBLY SCREW 20MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number ARS655102
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery has been performed due to a broken screw on the revive stem.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed, based on the provided x-ray image for investigation.The medical expert opinion revealed the following: based on the single available x-ray image, distal implant breakage can be confirmed; however, further conclusions regarding the condition of the proximal stem, the nature of the suspected separated fragment, and overall implant positioning remain limited due to insufficient radiological views and missing clinical information.While notable osteolysis and possible implant subsidence or low positioning are observed, the root cause of failure cannot be determined without comprehensive clinical details, additional imaging, and the treating physician¿s assessment.Therefore, no definitive conclusion regarding the patient, procedure, or device-related causes of failure can be provided at this time.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
A revision surgery has been performed due to a broken screw on the revive stem.

Brand Name
TORNIER HRS ASSEMBLY SCREW 20MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24888393
Report Number0001649390-2026-00339
Device Sequence Number10564849
Product Code HSD
UDI-Device Identifier00846832093267
UDI-Public(01)00846832093267(17)240108(21)AZ3418232017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2024
Device Catalogue NumberARS655102
Device Lot NumberAZ3418232017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown